# SDR CALA2024090900605

- Difficulty date: September 5, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 106,806 hours, 19,496 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Tube
- Part number: 56T92801
- Condition: Faulted
- Location: Nr 20 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENG EEC MODE R EICAS AND BLANK R EPR GAUGE ON T-O  ROLL 30-40 KN OTS.REQUEST DEFERRAL OF RIGHT  ENGINE PRESSURE RATIO INDICATING SYSTEMS. MEL 7711C UNABLE PER DISPATCH. PLEASE REPAIR ITEM PRIOR TO FURTHER FLIGHT. REQUEST DEFERRAL OF RIGHT ENGINE PRESSURE RATIO INDICATING SYSTEMS.   RIGHT ENGINE PRESSURE RATIO INDICATING SYSTEM INOPERATIVE. MX ACTON COMPLIED WITH. PER DISPATCH: ORIGINAL REFUSAL WAS SENT IN ERROR. AIRCRAFT IS OKAY TO CONTINUE UNDER MEL 7711. ARMENTA TOMC *DM* MBF IS SHOWING MAINT MSG 77-61122 - RECOMMEND FIM 77-11 TASK 805 FOR INITIAL T/S PERFORMED EEC TEST REF FIM 77-11 TASK 805. FAULT CORRECTED. STATUS MESSAGE CLEARED. OK TO CONTINUE REOPEN SFO U008489 06SEP24 FOR: CLOSED PREMATURELY FAULT REOCCURED PRIOR TO DEPARTURE COMPLIED WITH MEL CARD 7711C. CHIDD DESK 91 (J.K.) WAS NOTIFIED AND APPROVED OF MEL. THE AIRCRAFT HAS HAD 2 ABORTED TAKEOFFS DUE TO LOSS OF EPR INDICATION. RELATED MAINTENANCE MESSAGE IS 77-61122. REFERENCE FIM 77-11 TASK 805. PLEASE CAREFULLY CHECK THE P4.95 SYSTEM FOR CRACKED, BROKEN OR LOOSE TUBES ESPECIALLY UNDER CLAMPS (AMM TASK 73-21-00-200-802-N00). FOUND EPR P4.95  TUBE LOOSE LOCATED AT 3 O'CLOCK POSITION IPC 77-11-01-02 #85.  TUBE DAMAGED
